Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Pempinelli, F

Statistics Math-Net.Ru
Total publications: 13
Scientific articles: 12

Number of views:
This page:115
Abstract pages:4883
Full texts:1694
References:455
E-mail:

http://www.mathnet.ru/eng/person19057
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/137680

Publications in Math-Net.Ru
2017
1. M. Boiti, F. Pempinelli, A. K. Pogrebkov, “KPII: Cauchy–Jost function, Darboux transformations and totally nonnegative matrices”, J. Phys. A, 50 (2017), 304001, 22 pp.  mathnet  mathscinet  isi  scopus
2015
2. M. Boiti, F. Pempinelli, A. K. Pogrebkov, “Cauchy–Jost function and hierarchy of integrable equations”, TMF, 185:2 (2015),  272–288  mathnet  mathscinet  elib; Theoret. and Math. Phys., 185:2 (2015), 1599–1613  isi  scopus
2012
3. M. Boiti, F. Pempinelli, A. K. Pogrebkov, “Extended resolvent of the heat operator with a multisoliton potential”, TMF, 172:2 (2012),  181–197  mathnet  mathscinet  elib; Theoret. and Math. Phys., 172:2 (2012), 1037–1051  isi  elib  scopus
2011
4. M. Boiti, F. Pempinelli, A. K. Pogrebkov, “Properties of the solitonic potentials of the heat operator”, TMF, 168:1 (2011),  13–23  mathnet  mathscinet; Theoret. and Math. Phys., 168:1 (2011), 865–874  isi  scopus
2010
5. M. Boiti, F. Pempinelli, A. K. Pogrebkov, B. Prinari, “The equivalence of different approaches for generating multisoliton solutions of the KPII equation”, TMF, 165:1 (2010),  3–24  mathnet; Theoret. and Math. Phys., 165:1 (2010), 1237–1255  isi  scopus
2009
6. M. Boiti, F. Pempinelli, A. K. Pogrebkov, B. Prinari, “Building an extended resolvent of the heat operator via twisting transformations”, TMF, 159:3 (2009),  364–378  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 159:3 (2009), 721–733  isi  scopus
2005
7. M. Boiti, F. Pempinelli, A. K. Pogrebkov, B. Prinari, “Spectral Theory of the Nonstationary Schrödinger Equation with a Bidimensionally Perturbed One-Dimensional Potential”, Trudy Mat. Inst. Steklova, 251 (2005),  10–53  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 251 (2005), 6–48
8. M. Boiti, F. Pempinelli, A. K. Pogrebkov, B. Prinari, “Spectral Theory of the Nonstationary Schrodinger Equation with a Two-Dimensionally Perturbed Arbitrary One-Dimensional Potential”, TMF, 144:2 (2005),  257–276  mathnet  mathscinet  zmath  elib; Theoret. and Math. Phys., 144:2 (2005), 1100–1116  isi
1999
9. M. Boiti, F. Pempinelli, A. K. Pogrebkov, B. Prinari, “Bäcklund and Darboux Transformations for the Nonstationary Schrödinger Equation”, Trudy Mat. Inst. Steklova, 226 (1999),  49–71  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 226 (1999), 42–62
1998
10. M. Boiti, F. Pempinelli, A. K. Pogrebkov, B. Prinari, “Towards an inverse scattering theory for two-dimensional nondecaying potentials”, TMF, 116:1 (1998),  3–53  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 116:1 (1998), 741–781  isi
1994
11. F. Pempinelli, “Soliton solutions of the Hamiltonian DSI and DSIII equations”, TMF, 99:3 (1994),  501–508  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 99:3 (1994), 755–760  isi
12. M. Boiti, F. Pempinelli, A. K. Pogrebkov, “Some new methods and results in the theory of ($2+1$)-dimensional integrable equations”, TMF, 99:2 (1994),  185–200  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 99:2 (1994), 511–522  isi
1992
13. M. Boiti, F. Pempinelli, A. K. Pogrebkov, M. K. Polivanov, “Resolvent approach for two-dimensional scattering problems. Application to the nonstationary Schrödinger problem and KPI equation”, TMF, 93:2 (1992),  181–210  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 93:2 (1992), 1200–1224  isi

2007
14. M. Boiti, F. Pempinelli, B. Prinari, A. K. Pogrebkov, “Nonlinear Physics: Theory and Experiment IV”, TMF, 151:3 (2007),  341–344  mathnet  mathscinet; Theoret. and Math. Phys., 151:3 (2007), 720–722  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022